RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1525–1532 (Mi de10735)  

Ordinary Differential Equations

Higher Symmetries and the Brunovskii Infinitesimal Form of Controlled Systems

V. N. Chetverikov

Bauman Moscow State Technical University

Full text: PDF file (1301 kB)

English version:
Differential Equations, 2002, 38:11, 1619–1627

Bibliographic databases:

UDC: 517.977
Received: 22.05.2002

Citation: V. N. Chetverikov, “Higher Symmetries and the Brunovskii Infinitesimal Form of Controlled Systems”, Differ. Uravn., 38:11 (2002), 1525–1532; Differ. Equ., 38:11 (2002), 1619–1627

Citation in format AMSBIB
\Bibitem{Che02}
\by V.~N.~Chetverikov
\paper Higher Symmetries and the Brunovskii Infinitesimal Form of Controlled Systems
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1525--1532
\mathnet{http://mi.mathnet.ru/de10735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046421}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1619--1627
\crossref{https://doi.org/10.1023/A:1023645207154}


Linking options:
  • http://mi.mathnet.ru/eng/de10735
  • http://mi.mathnet.ru/eng/de/v38/i11/p1525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019